On $\left(\epsilon \right)$-Lorentzian para-Sasakian manifolds
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 297-306
Printed June 1, 2012
Rajendra Prasad and Vibha Srivastava
University of Lucknow, University of Lucknow
Abstract : In this paper we study $\left( \epsilon \right)$-Lorentzian para-Sasakian manifolds and show its existence by an example. Some basic results regarding such manifolds have been deduced. Finally, we study conformally flat and Weyl-semisymmetric $\left( \epsilon \right)$-Lorentzian para-Sasakian manifolds.
Keywords : $\left( \epsilon \right)$-Lorentzian para-Sasakian manifold, $\phi$-recurrent, $\eta$-Einstein manifold, conformally flat, quasi-constant curvature, Weyl-semisymmetric
MSC numbers : 53C40, 53C50, 53C55
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd